# SDR SWAA2022021704973

- Difficulty date: August 18, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE INCOMING INSPECTION FINDING. FLOOR PANEL 242WF DISBANDED AND MISSING INSERT / REPAIRED DISBOND AND INSTALLED INSERT ON FLOOR PANEL 242WF PER SRM 53-00-50-2R-9
